# SDR DXTA200400314

- Difficulty date: May 23, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Amd FALCON2000
- Aircraft serial: 169
- Aircraft time: 2,207 hours, 1,365 cycles
- Engine: Cfe CFE73811B
- Engine time: 2,181 hours, 1,590 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3050005
- Part serial: P105136
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 2,181 hours, 1,590 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT FL370 NR 1 ENGINE OIL PRESSURE DROPPED BELOW 25 PSI.   PRECAUTIONARY SHUT DOWN NR 1 ENGINE AND DIVERTED TO IA, AIRCRAFT LANDED SAFELY.   ITEM IS UNDER INVESTIGATION.
